# SDR AALA2018092109031

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 10,956 hours, 4,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 796342
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY TEST SHOWED THE BATTERY 14WL FAILED.  REPLACED THE POWER SUPPLY BATTERY.  OPS CHECKED GOOD IAW AMM 33-51-38.
